# SDR SWAA2021111538312

- Difficulty date: October 29, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N915WN
- Make and model: Boeing 737*
- Aircraft serial: 36888
- Aircraft time: 45,503 hours, 27,299 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ACB FLOORBOARD SPLICE STRAP TOP SURFACE AT BS 767+5.5; WL 153; LBL 2.5; LBL 10; LBL 15; LBL 16; RBL 3; RBL 4.2; RBL 8; RBL 10.5 & RBL 14.3 ; / [01] VERIFIED COMPLETE STEPS 1 - 9.; [02] RECEIVED NEW ACB FLOORBOARD SPLICE STRAP BS 767 +5.5; WL 153 ; FROM RBL 21 TO LBL 21 P/N 146A9401-4 LOT# 1467541.  INSTALL PART WILL BE ACCOMPLISHED ON C.C. TTG8Q004E68F.; [03] VERIFIED RECEIVED NEW ACB FLOORBOARD SPLICE STRAP BS 767 +5.5; WL 153 ; FROM RBL 21 TO LBL 21 P/N 146A9401-4 LOT# 1467541. VERIFIED INSTALL PART WILL BE ACCOMPLISHED ON C.C. TTG8Q004E68F.
